# SDR YENA20110303207

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 21,952 hours, 7,690 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Part number: MS2721225
- Condition: Burned
- Location: Coffeemaker
- Part time: 21,952 hours, 7,690 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 777 BOS-LAS FWD GALLEY COFFEE POTS BEGAN EMITTING AN ELECTRICAL BURN ODOR.  ODOR DISAPPEARED AFTER TWO POTS WAS SHUT OFF.  PERFORMED INSPECTION PER TSM 24-00-00-810-823, NO FAULTS FOUND.  REMOVED COFFEEMAKERS AND INSPECTED.  NO HELP, DEFECT REMAINS OPEN UNDER NEF 25-30-01.  FOUND BURNED TERMINAL ON BUSS BAR BEHIND NR 1 COFFEEMAKER.  REMOVED AND REPLACED TERMINAL BOARD IAW CMM DRIESSEN 25-33-52, OPS CHECK GOOD, NEF 25-30-01 CLEARED.
